None found.

  • Size

    20 ct

    Description

    Other Information: Read all warnings and directions before use. Keep carton. Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Misc: Ibuprofen, 200 mg/Diphenhydramine citrate, 38 mg. Coated caplets (Capsule-shaped tablets). Questions or comments? Call weekdays 9 am to 5 pm EST at 1-800-88-Advil. For more recent product information, visit www.Advil.com.

    Identifier

    00305730164207

    SKU/UPC

    30573016420

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    100 ct

    Description

    Other Information: Read all warnings and directions before use. Keep carton. Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Misc: Pain reliever/fever reducer (NSAID). Questions or comments? Call toll free 1-800-88-Advil. For more recent product information, visit www.Advil.com.

    Identifier

    00305730150408

    SKU/UPC

    30573015040

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    50 count

    Description

    Other Information: Read all warnings and directions before use. Keep carton. Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Misc: Pain reliever/fever reducer (NSAID). Questions or comments? Call toll free 1-800-88-Advil. For most recent product information, visit www.Advil.com.

    Identifier

    00305730150309

    SKU/UPC

    30573015030

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    24 count

    Description

    Other Information: Read all warnings and directions before use. Keep carton. Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Misc: Pain reliever/fever reducer (NSAID). Questions or comments? Call toll free 1-800-88-Advil. For most recent product information, visit www.Advil.com.

    Identifier

    00305730150200

    SKU/UPC

    30573015020

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    100 ct

    Description

    Other Information: Store at 20-25 degrees C (68-77 degrees F). Close cap tightly after use. Read all product information before using. Keep this box for important information. Misc: Acetaminophen, aspirin (NSAID) and caffeine. Visit us at www.excedrin.com. Questions or comments? 1-800-468-7746.

    Identifier

    00300672000910

    SKU/UPC

    30067200091

    Manufacturer

    Novartis

    Brand

    Excedrin
  • Size

    200 ea

    Description

    Other Information: Read all warnings are directions before use. Keep carton. Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Misc: Questions or comments? Call toll free 1-800-88-Advil. For most recent product information, visit www.Advil.com. Read and keep carton for complete warnings and information.

    Identifier

    00305730154758

    SKU/UPC

    30573015475

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    40 ct

    Description

    Uses: temporarily relieves minor aches and pains due to: headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold, menstrual cramps and temporarily reduces fever. Quality guaranteed: this topcare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. **Liquid filled capsules. †This product is not manufactured or distributed by wyeth consumer healthcare, owner of the registered trademark advil. Compare to advil active ingredient†. Liquid softgels**, fast liquid filled relief. Quality guaranteed.

    Identifier

    00036800133044

    SKU/UPC

    3680013304

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    80 ct

    Description

    Other Information: Each capsule contains: potassium 20 mg. Read all warnings and directions before use. Keep carton. Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Misc: Pain reliever/fever reducer (NSAID), 200 mg. Liqui-Gels. Call toll free 1-800-88-Advil. For more recent product information, visit www.Advil.com.

    Identifier

    00305730169400

    SKU/UPC

    30573016940

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    40 ct

    Description

    Uses: for relief of occasional sleeplessness when associated with minor aches and pains; helps you fall asleep and stay asleep. Pain reliever (nsaid) Nighttime sleep aid Compare to advil ® PM active Ingredients Gluten free

    Identifier

    00036800199781

    SKU/UPC

    3680019978

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    20 ct

    Description

    Other Information: Each capsule contains: potassium 20 mg. Read all directions and warnings before use. Keep carton. Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Misc: Solubilized Ibuprofen capsules. NSAID. Questions or comments? Call toll free 1-800-88-Advil. For most recent product information, visit www.Advil.com.

    Identifier

    00305730169202

    SKU/UPC

    30573016920

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    40 count

    Description

    Other Information: Each Capsule Contains: potassium 20 mg. Read all warnings and directions before use. Keep carton. Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Misc: Pain reliever/fever reducer (NSAID). Solubilized ibuprofen capsules, 200 mg. Liquid filled capsules. Questions or comments? Call toll free 1-800-88-Advil. For most recent product information, visit www.Advil.com.

    Identifier

    00305730169301

    SKU/UPC

    30573016930

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    100 ct

    Description

    Other Information: Read all warnings and directions before use. Keep carton. Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Misc: Pain reliever/fever reducer (NSAID). Capsule-shaped tablets. Questions or comments? Call toll free 1-800-88-Advil. For more recent product information, visit www.Advil.com.

    Identifier

    00305730160407

    SKU/UPC

    30573016040

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    24 ct

    Description

    Other Information: Read all warnings and directions before use. Keep carton. Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Misc: Pain reliever/fever reducer (NSAID). Coated caplets (capsule-shaped tablets). Questions or comments? Call toll free 1-800-88-Advil. For most recent product information, visit www.Advil.com.

    Identifier

    00305730160209

    SKU/UPC

    30573016020

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    80 ct

    Description

    Temporarily relieves minor aches and pains due to: headache, toothache, menstrual cramps, muscular aches, backache, minor pain of arthritis, the common cold. Temporarily reduces fever. Top care, supporting the fight against breast cancer.† *This product is not manufactured or distributed by wyeth consumer healthcare, owner of the registered trademark advil®. **Liquid filled capsules. †Top care proudly donates a portion of each purchase to breast cancer early detection and research. Liquid softgels.** Quality guaranteed. Compare to advil® active ingredient.*

    Identifier

    00036800326736

    SKU/UPC

    3680032673

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    20 ct

    Description

    Uses: temporarily relieves minor aches and pains due to: headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold, menstrual cramps and temporarily reduces fever. Quality guaranteed: this topcare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. **Liquid filled capsules. †This product is not manufactured or distributed by wyeth consumer healthcare, owner of the registered trademark advil. Compare to advil active ingredient†. Liquid softgels**, fast liquid filled relief. Quality guaranteed.

    Identifier

    00036800133075

    SKU/UPC

    3680013307

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    50 ct

    Description

    Other Information: Store between 68-77 degrees F (20-25 degrees C). Do not use if neck wrap or foil inner seal imprinted safety seal is broken or missing. Misc: Ibuprofen tablets USP. Pain reliever/fever reducer (NSAID). Capsule-shaped tablets. Questions or comments? Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect). www.motrin.com.

    Identifier

    00300450481023

    SKU/UPC

    30045048102

    Manufacturer

    McNeil PPC

    Brand

    Motrin
  • Size

    4 oz

    Description

    Uses: temporarily: relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache. Reduces fever. Compare to children's motrin® dye-free berry flavor active ingredient** For ages 2 to 11 Pain reliever/fever reducer (nsaid) Lasts up to 8 hours. Non-staining. Alcohol free. Dye free. Gluten free Berry flavor kids love

    Identifier

    00036800339736

    SKU/UPC

    3680033973

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    50 ct

    Description

    Other Information: Read all warnings and directions before use. Keep carton. Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Misc: Pain reliever/fever reducer (NSAID). Coated caplets (Capsule-shaped tablets). Questions or comments? Call toll free 1-800-88-Advil. For most recent product information, visit www.Advil.com.

    Identifier

    00305730160308

    SKU/UPC

    30573016030

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    100 ct

    Identifier

    00052569132852

    SKU/UPC

    5256913285
  • Size

    20 ct

    Description

    Other Information: Each Capsule Contains: potassium 20 mg. Store between 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Protect from light. Do not use if carton is open or if foil under bottle cap printed safety seal is broken or missing. Misc: Ibuprofen capsules, 200 mg. Pain reliever/Fever reducer (NSAID). Liquid filled capsules. New. Questions or comments? Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect). www.motrin.com.

    Identifier

    00300450409201

    SKU/UPC

    30045040920

    Manufacturer

    McNeil PPC

    Brand

    Motrin